# SDR SWAA2014090231511

- Difficulty date: August 11, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 55,208 hours, 43,580 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD CRACKED AT WBL 135.5 BETWEEN STRINGER 2 TO 3.  REPAIRED RIB IAW EA.
